Found: 24 resources


Narrow your search

Resource type

article (24)


Language

English (20)

Arabic (2)


Year
From To Submit

2020 (4)

2019 (3)

2018 (2)

2017 (3)

2016 (1)

More...
Listing 1 - 10 of 24
<<
Page
of 3
Sort by

CONTRACTIBILITY OF BIPARTITE GRAPHS

Univesity of Thi-Qar Journal, 2007, Volume 3, Issue 3, Pages 1-9
 

CONTRACTIBILITY OF BIPARTITE GRAPHS

Univesity of Thi-Qar Journal, 2007, Volume 3, Issue 1, Pages 1-12
 

The Graph Based on a Given Ideal of a Ring

Zanco Journal of Pure and Applied Sciences, 2019, Volume 31, Issue 2, Pages 1-8

Nullity and Bounds to the Nullity of Dendrimer Graphs

AL-Rafidain Journal of Computer Sciences and Mathematics, 2013, Volume 10, Issue 4, Pages 71-86
 

EDGE EXTENSION OF GRAPHS AND DIGRAPHS

Journal of Education for Pure Science, 2011, Volume 1, Issue 3, Pages 54-61

Properties of the Characteristic Polynomials of and

Al-Nahrain Journal of Science, 2011, Volume 14, Issue 4, Pages 171-176

Extensibility of Eulerian Graphs and Digraphs

Journal of Education for Pure Science, 2014, Volume 4, Issue 2, Pages 72-87

The n-Hosoya Polynomials of the Composite of Some Special Graphs

AL-Rafidain Journal of Computer Sciences and Mathematics, 2013, Volume 10, Issue 2, Pages 47-62

Listing 1 - 10 of 24
<<
Page
of 3
Sort by